| Catalog Number |
509-00-432 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The agent reported revision surgery for revision due to infection.All implants were removed and an antibiotic cement spacer was implanted.Complaint has been evaluated and is similar to report number 1644408-2022-00508; 509-00-432, s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery due to infected.Full removal, the surgeon put in a spacer.